# SDR USAA2012051400006

- Difficulty date: April 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66+5 INCHES, Y1292.  REPLACED FLOORBEAM BETWEEN FR64 TO FR66+5 INCHES, Y1292 IAW A319 SRM 51-72-11, AIRBUS DRAWING  D53472815 & EA 500684.
